RHINEX FLASH P.P.M 10x10tab (CP)

$045 USD

Indication

RHINEX® Flash is used for treatment of symptoms associated with the common cold in adult (>15 years old) such as stuffy nose, runny nose, headache and/or fever.

Ingredient

  • Paracetamol ……………………………… 500mg
  • Phenylephrine hydrochloride …………….. 5mg
  • Triprolidine hydrochloride monohydrate …………….. 2.65mg
  • Excipients: q.s.f …………………… 1 film coated tablet

Dosage: 

  • Reserved for adult (>15 years old)
    1 tablet each dose without exceeding 3 tablets per day.
  • The interval between each dose is at least 6 hours. In case of severe renal failure, the interval between each does is at least 6 hours.
  • In case of severe renal failure, the interval between each does is at least 8 hours. The maximal duration of the treatment is 5 days.
  • Mode of administration: Oral route.

    Side effects

    • Palpitation, tachycardia, myocardiac infarctus, angle-closure glaucoma , dry mouth, nausea, vomit, headache, convulsion, anxiety, dysuria, urinary retention, sweeting, exanthema, rash, urticarial, hypertension…
    • Pregnancy: the usage is not recommended.
    • Breast-feeding: contra-indicated.

    Consult your doctor or pharmacist prior to starting or stopping a new medication